MathSciNet Relay Station
MathSciNet bibliographic data
MR2373587 (2009a:11234) 11R45 (11R21 11R29)
Bhargava, Manjul; Wood, Melanie Matchett The density of discriminants of $S\sb 3$-sextic number fields. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1581–1587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement